# SDR DALA2019081304749

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 57,335 hours, 24,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6045272) DURING INSPECTION FOUND MID CABIN OVERHEAD EMERGENCY EXIT SIGN LENSES ARE MISSING. LOCATED AND REPLACED MISSING EXIT SIGN LENSES. OK FOR SERVICE.
